# SDR 2022FA0000034

- Difficulty date: January 18, 2022
- Submitted: January 18, 2022
- Operation: General aviation
- Aircraft: N4282
- Make and model: Airbus A300*
- Aircraft serial: 4282
- Aircraft time: 4,517 hours, 18,056 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 350A2300000705
- Part serial: TB4490
- Condition: Chafed
- Location: Zone 100
- Part time: 4,517 hours, 18,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BOOM SERVO RH BEAM (PN: 350A23-4015.24) IN THE FORM OF A CHAFE. THE CHAFE DAMAGE WAS MEASURED TO BE APPROXIMATELY 0.50” X 0.10” AND 0.015” DEEP.
